| Home | Journals | Books | Paper submission | About us and our mission | News | Contact us |


Site Search:

APPLIED MATHEMATICAL SCIENCES

Online Edition, Vol. 9, 2015, no. 5-8


Ales Prachar
      Local low speed preconditioning in rotating reference frame
      Applied Mathematical Sciences, Vol. 9, 2015, no. 5, 209-218
      http://dx.doi.org/10.12988/ams.2015.411885

Suleyman Senyurt, Abdussamet Caliskan
      An application according to spatial quaternionic Smarandache curve
      Applied Mathematical Sciences, Vol. 9, 2015, no. 5, 219-228
      http://dx.doi.org/10.12988/ams.2015.411961

P. Haarsa, S. Pothat
      On the integro-differential equation with a bulge function by using Laplace transform
      Applied Mathematical Sciences, Vol. 9, 2015, no. 5, 229-234
      http://dx.doi.org/10.12988/ams.2015.411931

K. Teerapabolarn
      A bound on Poisson approximation for independent binomial random variables
      Applied Mathematical Sciences, Vol. 9, 2015, no. 5, 235-238
      http://dx.doi.org/10.12988/ams.2015.411973

K. Teerapabolarn
      Negative binomial approximation for independent negative binomial variables
      Applied Mathematical Sciences, Vol. 9, 2015, no. 5, 239-242
      http://dx.doi.org/10.12988/ams.2015.411974

Hasmik Sahakyan
      On the set of simple hypergraph degree sequences
      Applied Mathematical Sciences, Vol. 9, 2015, no. 5, 243-253
      http://dx.doi.org/10.12988/ams.2015.411972

Dario Friso
      A mathematical solution for food thermal process design
      Applied Mathematical Sciences, Vol. 9, 2015, no. 6, 255-270
      http://dx.doi.org/10.12988/ams.2015.411980

S. Ganesh
      Mathematical application on inventory cash flow
      Applied Mathematical Sciences, Vol. 9, 2015, no. 6, 271-278
      http://dx.doi.org/10.12988/ams.2015.411958

V. I. Vorotnikov
      On partial stability of retarded functional differential systems
      Applied Mathematical Sciences, Vol. 9, 2015, no. 6, 279-284
      http://dx.doi.org/10.12988/ams.2015.411905

Nikolay Balonin, Mikhail Sergeev
      Quasi-orthogonal local maximum determinant matriñes
      Applied Mathematical Sciences, Vol. 9, 2015, no. 6, 285-293
      http://dx.doi.org/10.12988/ams.2015.4111000

Mohand M. Abdelrahim Mahgob, Tarig M. Elzaki
      Solution of partial integro-differential equations by Elzaki transform method
      Applied Mathematical Sciences, Vol. 9, 2015, no. 6, 295-303
      http://dx.doi.org/10.12988/ams.2015.411984

S. Lahouaichri, R. Moultif, A. Dezairi, D. Saifaoui, H. Zerradi, J. Louafi, S. Mizani
      Application of extended irreversible thermodynamics: calculation of transport coefficients in plasma with impurities
      Applied Mathematical Sciences, Vol. 9, 2015, no. 7, 305-321
      http://dx.doi.org/10.12988/ams.2015.411910

S. Lahouaichri, A. Dezairi, J. Louafi, D. Saifaoui, R. Moultif, S. Mizani
      The impact of the dust characteristic on the plasma sheath
      Applied Mathematical Sciences, Vol. 9, 2015, no. 7, 323-336
      http://dx.doi.org/10.12988/ams.2015.411970

P. Gayathri, K. Kannan, D. Sarala
      Max–min method to solve fuzzy transshipment problem
      Applied Mathematical Sciences, Vol. 9, 2015, no. 7, 337-343
      http://dx.doi.org/10.12988/ams.2015.410857

C. K. Kirubhashankar, S. Ganesh, A. Mohamed Ismail
      Casson fluid flow and heat transfer over an unsteady porous stretching surface
      Applied Mathematical Sciences, Vol. 9, 2015, no. 7, 345-351
      http://dx.doi.org/10.12988/ams.2015.411988

Waleed Al-Hayani
      Adomian decomposition method with Green’s function for solving twelfth-order boundary value problems
      Applied Mathematical Sciences, Vol. 9, 2015, no. 8, 353-368
      http://dx.doi.org/10.12988/ams.2015.410861

Santosh Chaudhary, Sawai Singh, Susheela Chaudhary
      MHD flow and heat generation near stagnation point towards a stretching sheet in porous medium
      Applied Mathematical Sciences, Vol. 9, 2015, no. 8, 369-378
      http://dx.doi.org/10.12988/ams.2015.411959

L. S. Kuravsky, P. A. Marmalyuk, G. A. Yuryev, P. N. Dumin
      A numerical technique for the identification of discrete-state continuous-time Markov models
      Applied Mathematical Sciences, Vol. 9, 2015, no. 8, 379-391
      http://dx.doi.org/10.12988/ams.2015.410882

Tianchao Wang, Ying Meng, Rui Ma, Jinyang Chen, Danni Gao, Qingjian Zhou, Jia Jiao
      The mean area measurement method to multiple attribute decision making within triangular fuzzy numbers
      Applied Mathematical Sciences, Vol. 9, 2015, no. 8, 393-397
      http://dx.doi.org/10.12988/ams.2015.411964

Sonali Saini, Hradyesh Kumar Mishra
      A new quartic B-spline method for third–order self-adjoint singularly perturbed boundary value problems
      Applied Mathematical Sciences, Vol. 9, 2015, no. 8, 399-408
      http://dx.doi.org/10.12988/ams.2015.48654


Journals | Books | Indexing and abstracting | Author guidelines | Open access